# SDR KCSA2025102269

- Difficulty date: October 22, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 101,337 hours, 15,026 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR U/D FLT LK. PERFORMED OPERATIONAL TEST IAW B747-400 AMM CHP 52-23-00. COULD NOT DUPLICATE SYS OPS CHECKS NORMAL.
